Alert archive / North Carolina / Beach Hazards Statements in 2018

Beach Hazards Statement 16, NWS Newport/Morehead City, NC

July 8, 2018

NWS Newport/Morehead City, NC issued this beach hazards statement at Jul 8, 2018, 8:26 PM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2018, 8:26 PM EDT (00:26 UTC)
Expired
Jul 10, 2018, 8:00 PM EDT
In force
48 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

067 
WHUS42 KMHX 090026
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
826 PM EDT Sun Jul 8 2018

...DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH MONDAY...

.Strong winds and rough seas associated with Tropical Storm Chris
will bring dangerous surf conditions, including a high rip current
risk, dangerous shore break and strong longshore currents along
eastern North Carolina beaches on Monday. The dangerous surf
conditions will likely continue into the middle of the week.

NCZ103-091230-
/O.EXP.KMHX.SU.Y.0008.000000T0000Z-180709T0000Z/
/O.EXP.KMHX.BH.S.0015.000000T0000Z-180709T0000Z/
/O.NEW.KMHX.BH.S.0016.180709T0026Z-180710T0000Z/
Outer Banks Dare-
826 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING...
...HIGH SURF ADVISORY HAS EXPIRED...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through Monday
evening.

* HAZARDS...A high risk of rip currents, dangerous shore break,
  and strong longshore currents.

* LOCATIONS...All beaches.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM Monday morning.

* SURF HEIGHT...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The 
most common injuries with strong shore break are neck and back 
injuries, which most often occur when the powerful surf throws a 
swimmer or surfer head first into the bottom. It is extremely 
important to protect your head and neck whenever you are in 
breaking waves by keeping your hands in front of you at all times.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from 
being able to keep their feet on the bottom making it difficult to
return to shore.

&&

$$

NCZ095-104-091230-
/O.EXP.KMHX.BH.S.0015.000000T0000Z-180709T0000Z/
/O.NEW.KMHX.BH.S.0016.180709T0026Z-180710T0000Z/
Carteret-Outer Banks Hyde-
826 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through Monday
evening.

* HAZARDS...A high risk of rip currents and strong longshore
  currents.

* LOCATIONS...All beaches.

* SURF HEIGHT...3 to 5 feet.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from 
being able to keep their feet on the bottom making it difficult to
return to shore.

&&

$$

NCZ098-091230-
/O.NEW.KMHX.BH.S.0016.180709T0026Z-180710T0000Z/
Onslow-
826 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through Monday
evening.

* HAZARDS...A high risk of rip currents and strong longshore
  currents.

* LOCATIONS....All beaches.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from 
being able to keep their feet on the bottom making it difficult to
return to shore.

&&

$$
4 follow-up statements
454 
WHUS42 KMHX 090825
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
425 AM EDT Mon Jul 9 2018

...DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH MONDAY...

.Strong winds and rough seas associated with Tropical Storm Chris
will bring dangerous surf conditions, including a high rip
current risk, dangerous shore break and strong longshore currents
along eastern North Carolina beaches today. The dangerous surf 
conditions will likely continue through most of the week.

NCZ095-098-103-104-092030-
/O.CON.KMHX.BH.S.0016.000000T0000Z-180710T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
425 AM EDT Mon Jul 9 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...A high risk of rip currents and strong longshore 
  currents.

* LOCATIONS...All beaches.

* SURF HEIGHT...4 to 6 feet.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 1030 AM this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all times.

&&

$$
094 
WHUS42 KMHX 092052
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
452 PM EDT Mon Jul 9 2018

...DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH TUESDAY...

.Strong winds and rough seas associated with Tropical Storm Chris
will bring dangerous surf conditions, including a high rip
current risk, dangerous shore break and strong longshore currents
along eastern North Carolina beaches through Tuesday. The 
dangerous surf conditions will likely continue through most of the
week.

NCZ095-098-103-104-100900-
/O.EXT.KMHX.BH.S.0016.000000T0000Z-180711T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
452 PM EDT Mon Jul 9 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY
EVENING...

* HAZARDS...A high risk of rip currents and strong longshore 
  currents.

* LOCATIONS...All beaches.

* SURF HEIGHT...3 to 5 feet.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 1130 AM this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
742 
WHUS42 KMHX 100827
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
427 AM EDT Tue Jul 10 2018

...DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH TUESDAY...

.Strong winds and rough seas associated with Tropical Storm Chris
will bring dangerous surf conditions, including a high rip
current risk, dangerous shore break and strong longshore currents
along eastern North Carolina beaches again today. The dangerous 
surf conditions will likely continue through most of the week.

NCZ095-098-103-104-102030-
/O.CON.KMHX.BH.S.0016.000000T0000Z-180711T0000Z/
Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde-
427 AM EDT Tue Jul 10 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...A high risk of rip currents and strong longshore 
  currents.

* LOCATIONS...All beaches.

* SURF HEIGHT...3 to 5 feet.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 1130 AM this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
885 
WHUS42 KMHX 110025
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
825 PM EDT Tue Jul 10 2018

...DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH WEDNESDAY...

.Swells from Hurricane Chris combined with high astronomical 
tides will continue to bring dangerous surf conditions Wednesday, 
including a high rip current risk and strong longshore current. 
The dangerous surf conditions will likely continue through most of
the week.

NCZ095-103-104-111230-
/O.EXP.KMHX.BH.S.0016.000000T0000Z-180711T0000Z/
/O.NEW.KMHX.BH.S.0017.180711T0025Z-180712T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
825 PM EDT Tue Jul 10 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through Wednesday
evening.

* HAZARDS...A high risk of rip currents and strong longshore 
  currents.

* LOCATIONS...The beaches from Duck to Cape Lookout.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around noon Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from 
being able to keep their feet on the bottom making it difficult to
return to shore.

&&

$$

NCZ098-110130-
/O.EXP.KMHX.BH.S.0016.000000T0000Z-180711T0000Z/
Onslow-
825 PM EDT Tue Jul 10 2018

...BEACH HAZARDS STATEMENT HAS EXPIRED...

The high rip current risk has ended for the Crystal Coast. A 
moderate rip current risk is forecast for Wednesday.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 8, 6:49 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 8, 6:49 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
649 PM EDT Sun Jul 8 2018

.SYNOPSIS...
Tropical Storm Chris will meander off the southeast coast for
the next couple of days before moving off to the northeast by
midweek. A weak front will move into the region Wed night and
become stationary to the south Thu. The front will dissipate
next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 635 PM Sunday...Not much change in the overall near-term
forecast. A few light showers/sprinkles continue to impact the
eastern and southern CWA around the outer periphery of Tropical
Storm Chris, but any measurable rainfall will be very light and
will continue with chance PoPs Outer Banks, slight chance
Crystal Coast with little or no precipitation expected west of
Highway 17. Gusty N/NNE winds will persist through the night.
Lows temperatures will range from the mid 60s well inland to
lower 70s coast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 245 pm Sun...TS Chris is forecast to strengthen to a
hurricane and continue slowly meandering off the southeast
coast. It still looks like the system will remain far enough
east to keep the strongest winds well off the coast, with the
main impacts remaining limited to areas along the immediate
coast. Models show drier air working around the west side of the
system, so PoPs will be lower. Have kept slight chance PoPs
east of Highway 17 and dry west. With a bit more sun possible,
highs will be mainly in the mid 80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 5 am Sun...Main feature through mid week will be TS
Chris, which will continue to slowly meander off the SE coast.
Some models are now a bit slower lifting it away from the NC
coast.

Monday night through Tuesday...Chris is forecast to slowly
meander off the SE coast into Monday night (and maybe Tuesday)
before finally lifting NE late Tuesday and Wed. Some of the
latest guidance has slowed the system down, not lifting it away
from the coast until Tue night and Wed. If this trend continues
some of coastal impacts (mainly rough surf and rip currents)
could persist a bit longer. Expect an enhanced rip current
threat to continue through mid- week, as well as rough surf for
the beaches. Interested parties should continue to monitor this
system over the next few days.

Warming trend continues Tuesday. Could see isolated to
scattered showers along the coast in the outer rainbands, and
will keep slight chance to low chance pops.

Wednesday through Saturday...TS Chris is forecast to lift NE
Tuesday night and Wed, along with any lingering impacts. Upper
trough moves into the area, and models try to show a weak front
pushing into the area Wednesday then possibly stalling across
the area through late week. 00z guidance now showing upper low
deepening across the Mid-Atlantic and Carolinas late week and
early next weekend. Still alot of uncertainty regarding forecast
specifics with little run to run consistency. Increasing precip
chances late Wed and Thu, and will continue chance pops. Expect
coverage to be more scattered in nature late week into next
weekend. Temps near climo through the period, in the mid 80s to
low 90s.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Short Term /through 00Z Tuesday/...
As of 640 PM Sunday...Somewhat drier air continues to wrap
around along the far back edge of the circulation from Tropical
Storm Chris well offshore. This is leading to generally VFR
conditions at the TAF sites. Will continue to forecast mostly
VFR overnight, with the exception of KEWN, where residual
moisture and a few passing showers may result in a period of
MVFR conditions, especially early Monday morning. VFR conditions
should prevail during the day Monday. Gusty N/NNE winds will
preclude any fog formation through the period, although patchy
showers may briefly reduce visibilities.

Long Term /Monday through Thursday/...
As of 320 AM Sun...Pred VFR conditions expected through the
period. Increasing chances of scattered showers and storms Wed
and Thursday.

&&

.MARINE...
Short Term /through Mon/
As of 645 PM Sunday...Tropical Storm Chris looks quite
impressive on satellite and appears to be strengthening.
However, the wind fields around the storm are tight and any
tropical storm force winds should remain offshore. However, the
tight gradient between Chris and high pressure over southern New
England will keep gusty N/NNE winds of 15-25 knots with gusts to
around 30 knots going through most of the tonight before slowly
relaxing a bit from north to south on Monday. Small Craft
Advisories remain in effect until later tonight on the Albemarle
Sound and Alligator River, but may explore extending those
advisories depending on trends. Will likely let the Small Craft
Advisories for the Neuse and Bay Rivers expires at 8 pm this
evening. Otherwise, no major changes needed to current
forecast.

Long Term /Monday through Thursday/...
As of 5 am Sun...The main feature through mid-week will be Trop
Storm Chris, which is forecast to strengthen and slowly meander
off the SE coast. Current NHC track shows TS Chris
strengthening, then lingering off the SE coast into Monday night
before finally lifting NE late Tue and Wed. 00z model guidance
has trended slower moving the system away from the NC coast, so
elevated seas could linger longer than previous forecast. It
still looks like the system will remain far enough east to keep
the strongest winds out of our waters, though a slight jog to
the west and coastal waters could see TS force wind gusts. SCAs
remain in effect for the waters through early to mid week, and
may need to be extended depending on how TS Chris evolves. Gusty
NE winds will continue Monday, 15-25 kt, diminishing to 10-20
kt Tue. Seas will peak at 4-7 ft Monday and Tue.

A front may push into the waters Wednesday, stalling through
late week...making for a tricky forecast. Expect winds generally
5-15 kt, more southerly for the southern waters and easterly
across the northern waters. Think seas will subside to 2-4 ft by
late week.

&&

.TIDES/COASTAL FLOODING...
As of 245 pm Sun...Tropical Storm Chris is forecast to
strengthen to a hurricane Monday and slowly meander off the SE
coast into Monday night (and maybe Tuesday) before finally
lifting NE late Tuesday and Wed. Winds have peaked and will be
gradually subsiding through the day, though could still see some
minor elevated waters levels today given the persistent strong
NE winds. A High Surf Advisory remains in effect for areas north
of Cape Hatteras through this evening, for rough surf and
possible minor beach erosion as well as a high rip current
threat north of Cape Lookout, with a moderate threat south of
Lookout. Expect an enhanced rip current threat to continue
through mid-week, as well as rough surf for the beaches, mainly
the Outer Banks.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     103-104.
     High Surf Advisory until 8 PM EDT this evening for NCZ103.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ137.
     Small Craft Advisory until noon EDT Monday for AMZ135.
     Small Craft Advisory until 2 AM EDT Monday for AMZ130-131.
     Small Craft Advisory until 10 AM EDT Wednesday for AMZ152-154.
     Small Craft Advisory until 6 AM EDT Wednesday for AMZ150-156.
     Small Craft Advisory until 2 PM EDT Tuesday for AMZ158.

&&

SYNOPSIS...HSA
NEAR TERM...CTC
SHORT TERM...HSA
LONG TERM...CQD
AVIATION...CTC/CQD/MS
MARINE...CTC/CQD/HSA
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Jul 8, 5:11 AM EDT, 15 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
511 AM EDT Sun Jul 8 2018

NCZ029-044>047-079>081-090>094-090915-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-
511 AM EDT Sun Jul 8 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-090915-
Outer Banks Dare-
511 AM EDT Sun Jul 8 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING NORTH OF
CAPE HATTERAS...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gusty northeast winds associated with Tropical Storm Chris will lead
to rough surf with an enhanced threat of rip currents into early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ104-090915-
Outer Banks Hyde-
511 AM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gusty northeast winds associated with Tropical Storm Chris will lead
to rough surf with an enhanced threat of rip currents into early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-090915-
Carteret-
511 AM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE LOOKOUT...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE LOOKOUT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gusty northeast winds associated with Tropical Storm Chris will lead
to rough surf with an enhanced threat of rip currents into early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ098-090915-
Onslow-
511 AM EDT Sun Jul 8 2018

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gusty northeast winds associated with Tropical Storm Chris will lead
to rough surf with an enhanced threat of rip currents into early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Beach Hazards Statements in North Carolina, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.